Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Coercive inequalities for certain classes of bounded regions

Author: James M. Newman
Journal: Proc. Amer. Math. Soc. 32 (1972), 120-126
MSC: Primary 35B45
MathSciNet review: 0296480
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, sufficient conditions are given for the coerciveness of formally positive integrodifferential forms over complex-valued functions satisfying zero boundary conditions in certain bounded domains in $ {R_2}$; the boundaries need not be smooth. This work extends results given by the author in Comm. Pure Appl. Math., November 1969.

In addition, sufficient conditions and partial necessity conditions are given for coercive-type inequalities involving differential operators in the Hölder norm; here the results hold for complex-valued functions with no boundary conditions; the regions are bounded subdomains of $ {R_n}$ having the cone property.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B45

Retrieve articles in all journals with MSC: 35B45

Additional Information

Keywords: Coerciveness, formally positive integrodifferential forms, Hölder norm, piecewise-smooth boundaries, sectors in the plane, finite partition of unity, Garding's inequality, interpolation lemma, cone property, uniformly collectively elliptic, patching technique
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society